# SDR SWIA200211305

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 3,194 hours, 2,480 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: A

## Discrepancy

AILERON SWITCH INOP.  REMOVED AND REPLACED AILERON TRIM SWITCH.  OPERATED AILERON TRIM.  OPS CHECK GOOD.
